Publication:
Interpolation-based off-line robust MPC for uncertain polytopic discrete-time systems

Suggested Citation

Pornchai Bumroongsri, Soorathep Kheawhom Interpolation-based off-line robust MPC for uncertain polytopic discrete-time systems. Engineering Journal. Vol.18, No.1 (2014), 87-104. doi:10.4186/ej.2014.18.1.87 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/33831

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections